# SDR IPXA2M73978

- Difficulty date: May 10, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 87,883 hours, 14,941 cycles
- System (JASC): 5550 · Empennage Flight Control Surfaces, Attach Fittings
- Part: Fitting
- Part number: AJC7515501
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, ONE SHEARED FASTENER ON FWD SIDE LOWER FASTENER OF THE NR 4 BANJO FITTING LT SIDE.  REPAIRED VERT STAB AFT SPAR NR 4 BANJO FITTING LT SIDE REF EO MD11-5530-46641-A APPX C AND E.
